# SDR VGCA20160311001

- Difficulty date: March 11, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 27,235 hours, 23,061 cycles
- Engine: Allsn 501D22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 COMPRESSOR STALLED.  PRECAUTIONARY SHUTDOWN OF THE NR 1 ENG & RETURNED.
